# SDR SWAA2024122073671

- Difficulty date: December 3, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS685 AND LBL24.82 LOWER POSITION AT PASSENGER CABIN 2024-748141<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] REPLACED SUPPORT BRACKET LOCATED BS685 AND LBL24.82 LOWER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG#273A9110; SHEET:6; REV:A SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT BRACKET LOCATED BS685 AND LBL24.82 LOWER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG#273A9110; SHEET:6; REV:A SEE INDIVIDUAL SIGN OFF BELOW
